About MEAJO | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions to authors | Online submission | Subscribe | Advertise | Contact | Login 
Middle East African Journal of Ophthalmology Middle East African Journal of Ophthalmology
Users Online: 5092   Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

    Article Cited by others

CASE REPORT

Amiodarone-induced multiorgan toxicity with ocular findings on confocal microscopy

Turk Ugur, Turk Bengu Gerceker, Yilmaz Suzan Guven, Tuncer Esref, Alioglu Emin, Dereli Tugrul

Year : 2015| Volume: 22| Issue : 2 | Page no: 258-260

   This article has been cited by
 
1 Toxic keratitis after use of wrongly labeled non-ophthalmic medication
Mohammad A. Al-Amry,Nada Al-Abdan,Saleh A. AL-Othaimeen
Saudi Pharmaceutical Journal. 2015;
[Pubmed]  [Google Scholar] [DOI]
2 Amiodarone
Reactions Weekly. 2015; 1550(1): 16
[Pubmed]  [Google Scholar] [DOI]

 

Read this article